Skip to content
Ringing in the ears in MS patients
donna3861 posted:
Has anyone with MS experienced ringing in the ears? If so how is it managed or controlled? It's driving me crazy..
hackwriter responded:
Dear Donna,

Tinnitus does sometimes come with that nice little package of MS symptoms we endure. However, it can be caused by other things, too, such as medications. In my case, taking more than 600 mg of ibuprofen at a time will make my ears ring.

Best thing to do is call your doctor. I don't believe there is a treatment for it, but your doc might be able to shed some light on what is causing it and give you some ideas about how to manage it.


Featuring Experts

Stephanie knows multiple sclerosis as a patient and as a nurse. Stephanie was diagnosed with multiple sclerosis in 2013. Shortly after being diagnosed...More

Helpful Tips

Hi whitefrazier - I live in OH, it took me over 2 years and 3 tries. The last try I obtained an Attorney. My age was 40-42. There is a ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.